# SDR IPXA11M69948

- Difficulty date: September 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 725 L50r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FUSELAGE DENT AT STA 725, L50R.  ACCOMPLISHED REPAIR IAW SRM 53-00-01 REPAIR 1, FIG 201 AND EO MD11-5330-35167-B.
